# SDR 02361306

- Difficulty date: December 27, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the aft portion of floor tracking emergency lights will not illuminate on battery.  Maintenance personnel removed and replaced batery.  Ops ck'd ok.  Aircraft returned to service.
